MAUDE Adverse Event Report: CORCYM S.R.L. PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE

CORCYM S.R.L. PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE
Model Number PVF-S
Medical Device Problem Codes Malposition of Device (2616); Migration (4003)
Health Effect - Clinical Code Aortic Valve Insufficiency/ Regurgitation (4450)
Date of Event 02/12/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer was notified of the early explatation of a perceval plus valve.The following provides a summary of all information currently available to the manufacturer.On (b)(6) 2026, a perceval plus size s valve was successfully implanted in a 63-year-old female patient.Pre-procedural ct scan sizing had been performed and revealed a 19 mm aortic annulus, subsequently confirmed intraoperatively using the sizers according to the ifu.No sizing nor positioning issues were encountered.Ballooning was reportedly performed as per ifu.Unfortunately, there was no echocardiography available in the operating room, so intraoperative assessment could not be performed.On (b)(6) 2026, paravalvular leak was noted.The surgical team and proctor decided to observe and follow-up with the patient for a week before any re-intervention.However, the regurgitation worsened, and a reoperation was required and performed on (b)(6) 2026.During the reoperation, the valve was explanted, the annulus wa resized, and another perceval plus size s was implanted achieving a mean gradient of 7 mmhg.Upon explantation, it was seen that part of the explanted valve was seated within the lvot, which led to folding and stretching of one leaflet, explaining the mechanism of regurgitation.This explanted valve will be returned to manufacturer for investigation.
 
Additional Manufacturer Narrative
The manufacturing and material records for the device involved in this event, as they pertain to the reported issue, were retrieved and reviewed by the manufacturer¿s quality engineering.The results confirmed that this prosthesis satisfied all required material, visual, and performance standards at the time of manufacture and release.The manufacturer is awaiting the return of the device to perform further evaluation.A follow-up report will be submitted upon completion of device investigation.
 
Additional Manufacturer Narrative
Updated sections: b4, d9 , g3, g6, h2, h6, h11.The manufacturing and material records for the device involved in this event, as they pertain to the reported issue, were retrieved and reviewed by the manufacturer¿s quality engineering.The results confirmed that this prosthesis satisfied all required material, visual, and performance standards at the time of manufacture and release.The valve was returned to the manuufacturer and it was received in the perceval styrofoam box, inside the original packaging and plastic jar filled with un unknown liquid.The returned prosthesis appeared in general good storage conditions.After decontamination, the valve was visually inspected without observing any macroscopic anomalies and/or pre-existing defects according to the specifications.The correct dimensions of the returned device were confirmed through the use of the appropriate tool.In order to attempt to reproduce the reported event, a replication of collapsing phases was performed using the returned valve pvf-s and a demo accessory kit.No problems were encountered in positioning and collapsing the returned valve.During the valve deployment and ballooning phase in the silicon aortic root (size 21), no problems were encountered.The valve positioning and sealing at the annulus level were guaranteed, and the prosthesis remained fixed within the annulus without observing significant anomalies.Inserting some water in the aortic root from the outflow side, and considering the static conditions of the test, no paravalvular leaks were observed during the simulation and the water level remained stable under the leaflets free edge.In conclusion, from the analyses carried out, it is possible to exclude a relationship between the reported issue and the quality of the returned device, as none of the reported issues were reproducible during the investigation.Based on the information available and considering that the involved pvf-s was successfully replaced with another pvf-s, it is reasonable to assume that the reported paravalvular leak resulted from an initial malpositioning of the device, which may have led to the observed migration of the valve toward the lvot.It should be noted that the perceval plus ifus clearly indicate to confirm haemostasis, valve integrity, correct positioning and valve functionality under beating heart conditions with transesophageal echocardiography (tee) prior to surgical access closure.Therefore, it is reasonable to assume that the lack of echocardiographic guidance during the initial implantation may have contributed to the unintended malpositioning of the prosthesis.

Brand Name
PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
CORCYM S.R.L.
via per crescentino sn
saluggia, vc 13040
IT  13040
Manufacturer (Section G)
CORCYM CANADA CORP.
5005 north fraser way
burnaby, bc V5J 5 M1
CA   V5J 5M1
Manufacturer Contact
laura mannino
5005 north fraser way
burnaby, bc V5J 5-M1
CA   V5J 5M1
MDR Report Key24588202
Report Number3004478276-2026-00125
Device Sequence Number14874949
Product Code LWR
Combination Product (Y/N)N
Initial Reporter CountrySA
PMA/510(K) Number
P150011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberPVF-S
Device Catalogue NumberPVF-S
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2026
Supplement Date Received by Manufacturer05/13/2026
Initial Report FDA Received Date03/13/2026
Supplement Report FDA Received Date06/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexFemale
Patient Weight187 LB